# SDR QMLA2016120916141

- Difficulty date: December 9, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N900NM
- Make and model: Snias AS350B2
- Aircraft serial: 4085
- Aircraft time: 4,626 hours, 16,273 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 3,567 hours, 8,626 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Filter
- Part number: 704A34620045
- Condition: Leaking
- Location: Fuel System
- Part time: 146 hours, 487 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF PHASE, THE PILOT NOTICED THE FUEL FILTER LIGHT ILLUMINATED. TOOK PRECAUTIONARY MEASURES AND LANDED THE HELICOPTER. THE MECHANIC CHANGED OUT THE FUEL FILTER. THE FILTER BOWL FITTER HAD A LITTLE SEDIMENT IN THE BOTTOM. THE BOWL WAS CLEANED, AND A NEW FILTER ELEMENT AND O-RINGS WERE INSTALLED. THE MECHANIC THEN PERFORMED A LEAK CHECK ON THE GROUND RUN WITH NO DEFECTS NOTED. THE AIRCRAFT WAS RETURNED TO SERVICE.
